QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere

Johann Brauchart, Edward B. Saff, Ian H. Sloan, Robert S. Womersley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2821-2851
JournalMathematics of computation
Volume83
Issue number290
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this